Tennessee, 2015Damaging Wind in Tennessee, June 22, 2015
June 22, 2015 · NWS OHX · 1 event in 1 county or zone
Widely scattered showers and thunderstorms spread eastward across Middle Tennessee during the late morning and afternoon hours on June 22. One report of wind damage was received in Humphreys County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widely scattered showers and thunderstorms spread eastward across Middle Tennessee during the late morning and afternoon hours on June 22. One report of wind damage was received in Humphreys County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 22, 12:27 PM CST, 3 minutes earlier.
Area forecast discussion, Jun 22, 12:27 PM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
127 PM CDT MON JUN 22 2015
.AVIATION UPDATE...
SURFACE MOISTURE CONVERGENCE HAS KICKED OFF AN AREA OF SHOWERS AND
ISOLATED THUNDERSTORMS THAT HAS MOVED INTO WESTERN AREAS OF THE
MID STATE. LOOK FO THIS ACTIVITY TO GENERALLY MOVE EASTWARD BUT
NOT EXPECTING MUCH CHANGE IN COVERAGE OR MUCH IN THE WAY OF
INTESIFICATION. WILL KEEP VICINITY TSTORMS GOING THROUGH THE
AFTERNOON AND INTO THE EARLY EVENING HOURS.
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
BOYD
01
Hazardous weather outlook, Jun 22, 4:10 AM CST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
510 AM CDT MON JUN 22 2015
TNZ005>011-023>034-056>066-075-077>080-093>095-231015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
510 AM CDT MON JUN 22 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
HOT WEATHER SAFETY WILL BE AN IMPORTANT TODAY...AS TEMPERATURES
WEST OF THE CUMBERLAND PLATEAU HEAD INTO THE MIDDLE 90 THIS
AFTERNOON...AND HEAT INDEX VALUES SOAR TO BETWEEN 100 AND 102
DEGREES.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
HOT WEATHER SAFETY WILL CONTINUE TO BE A HIGH PRIORITY THROUGH
THURSDAY. MAXIMUM HEAT INDEX VALUES TUESDAY AND WEDNESDAY...IN
AREAS WEST OF THE CUMBERLAND PLATEAU... WILL SOAR TO BETWEEN 105
AND 110 DEGREES...AND TOP OUT BETWEEN 100 AND 102 DEGREES ON
THURSDAY. THIS INCLUDES THE NASHVILLE METRO AREA. THE GOOD NEWS IS
THAT HEAT INDEX VALUES SHOULD FINALLY DROP BELOW 100 DEGREES LATE
THIS WEEK AND NEXT WEEKEND...AS CLOUDS AND THUNDERSTORM COVERAGE
INCREASES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
19
Thunderstorm Wind, Humphreys
- When
- June 22, 12:30 PM CST
- Where
- Humphreys County, 2.02 mi SE of Waverly
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 36.056, -87.779
Trees were blown down and carport at feed mill flipped over into road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Illinois, June 22 to 23, 201514 injured · $27 million · EF3 · 23 events
- Tornadoes and Flash Flooding in Iowa, June 22, 2015$453,000 · EF3 · 14 events
- Tornadoes and Damaging Winds in Michigan, June 22 to 23, 20152 injured · $1.4 million · EF2 · 17 events
- Tornado and Flash Flooding in Iowa, June 22 to 24, 20152 injured · $5.1 million · EF1 · 25 events
- Tornado and Damaging Winds in Michigan, June 22, 20155 injured · $3.3 million · EF1 · 6 events
- Hail and Damaging Winds in Iowa, June 22, 2015$965,000 · 1.75 in hail · 36 events
- Tornadoes and Hail in Wisconsin, June 22, 2015$1.1 million · EF0 · 23 events
- Damaging Winds and High Wind in South Dakota, June 22, 2015$1.5 million · 87 kt wind · 15 events
- Lightning Strike in Florida, June 22, 20151 injured · $2.0 million · 1 event
- Hail and Damaging Winds in Iowa, June 22, 2015$1.0 million · 83 kt wind · 9 events
- Tornadoes in Illinois, June 22, 2015EF2 · 3 events
- Wildfire in Alaska, June 22, 2015$1.0 million · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 577379.